Open Access
June, 1960 On the Uniqueness of the Triangular Association Scheme
A. J. Hoffman
Ann. Math. Statist. 31(2): 492-497 (June, 1960). DOI: 10.1214/aoms/1177705914


Connor [3] has shown that the relations among the parameters of the triangular association scheme themselves imply the scheme if $n \geqq 9$. This result was shown by Shrikhande [6] to hold also if $n \leqq 6$. (The problem has no meaning for $n < 4$.) This paper shows that the result holds if $n = 7$, but that it is false if $n = 8$.


Download Citation

A. J. Hoffman. "On the Uniqueness of the Triangular Association Scheme." Ann. Math. Statist. 31 (2) 492 - 497, June, 1960.


Published: June, 1960
First available in Project Euclid: 27 April 2007

zbMATH: 0091.31504
MathSciNet: MR117166
Digital Object Identifier: 10.1214/aoms/1177705914

Rights: Copyright © 1960 Institute of Mathematical Statistics

Vol.31 • No. 2 • June, 1960
Back to Top